# SDR GTIA2023050137145

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 20,304 hours, 8,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D348004320700
- Condition: Corroded
- Location: Zone 800
- Part time: 20,305 hours, 8,903 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R4 DOOR SILL. RAF 01 CREATED. SDR SUBMITTED-REPAIRED REF HAECO NR 26289 AND SPIRIT EA 5341-2334 CAT A REPAIR
